Texas, 2021

Flash Flooding and Damaging Wind in Texas, May 18 to 19, 2021

May 18 to 19, 2021 · NWS CRP · 24 events in 8 counties and zones

An upper trough rotating across the Rio Grande resulted in widespread shower and thunderstorm development across South Texas during the evening hours of May 18th and continued into May 19th. Redevelopment along a nearly stationary outflow boundary resulted in training of thunderstorms across portions of the Victoria Crossroads and Kleberg County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$110,000
Crop damage
None recorded
Events
24

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CRP wrote it up.

An upper trough rotating across the Rio Grande resulted in widespread shower and thunderstorm development across South Texas during the evening hours of May 18th and continued into May 19th. Redevelopment along a nearly stationary outflow boundary resulted in training of thunderstorms across portions of the Victoria Crossroads and Kleberg County. By the time the event ended, over 13 inches of rain had fallen at Kingsville with 8-10 inches of rain across Victoria and Port Lavaca. Flooding resulted in 50 homes being affected in Victoria County; 12 of those homes suffered minor damage. Over $15 million in damages to public property occurred across Victoria and Calhoun County from this event per the Texas Division of Emergency Management.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at May 18, 6:35 PM CST, 2 hours 49 minutes earlier.

Area forecast discussion, May 18, 6:35 PM CST, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
735 PM CDT Tue May 18 2021

.DISCUSSION...

Tornado Watch 190 has been issued for an area that includes six
counties in the Coastal Bend and Victoria Crossroads. This watch
will be in effect until 2 AM CDT.

&&

.PREV DISCUSSION... /Issued 635 PM CDT Tue May 18 2021/

DISCUSSION...Updated aviation discussion for 00z TAF cycle.

AVIATION...

Ongoing convection over the western brush country will continue
into the evening, with frequent lightning. Elsewhere low VFR cigs
will become MVFR overnight. Convection is expected to increase
from west to east beginning after sunrise Wednesday, with numerous
showers and thunderstorms through the day, tapering off in the
late afternoon.

PREV DISCUSSION... /Issued 406 PM CDT Tue May 18 2021/

SHORT TERM (Tonight through Wednesday Night)...

Following last night's destructive MCS, our radar has remained
rather tranquil so far this afternoon with only a few showers at
times. The 4 PM satellite and surface analysis showed an outflow
boundary stretching from about 40NW Cotulla northeast through San
Antonio and up to near Bastrop. Fortunately for us, the mean
steering flow has backed more southerly so any deep convection
near this boundary will likely track north and farther away from
the region. However, we can't rule out new convective outflows
reinforcing this boundary and shoving it south into portions of
our northern Brush Country by early this evening, so scattered
30-50% PoPs remain focused in this area. Although deep layer shear
marginal at 30 knots or less, ample MLCAPEs of 2500 to 3600 J/kg
could still support some severe modes at times, especially north
of our CWA where the best 850 mb moisture advection takes aim.

Tonight should not feature a repeat of last night's bow echo as
background forcing is much more muted, but this will likely change
by Wednesday morning as the base of an upper trough rotates
northeast across the Rio Grande. What modest capping remains
early Wed morning should easily be overwhelmed by the deep ascent
accompanying this wave as it impinges on PWATs of 1.8 to 2.2
inches. Add to this today's outflow boundary crawling south
through our CWA and the byproduct should be another MCS taking
shape over the Brush Country before noon, and trekking east to our
coastal counties through the afternoon. SPC's day two outlook was
upgraded to a Slight Risk across the southern half of our CWA
pending the location of the outflow boundary. Given good agreement
among the CAMs on the convective mode being a squall line, high
winds should be the predominant severe threat. Flooding potential
remains high, although mean storm motions around 25 mph could
curb the severity of this. Additionally, if another cold
pool/mesohigh sets up Wednesday evening in the wake of this MCS
then PoPs may need to be lowered overnight even more than we
currently indicate. After collaborating with WPC, QPF amounts
tomorrow night were trimmed by 1-3 inches in most areas given the
increasing potential for this stable airmass.

LONG TERM (Thursday through Tuesday)...

The long term period is dominated with a mid to upper level blocking
pattern and a trough axis draped across South Texas that will bring
additional rounds of heavy rain at times through the weekend.

Models are showing the mid-level trough over S. TX becoming
amplified and even developing a closed low which will meander around
Deep S. TX/South into MX over this weekend. There's also some
indication of a surface trough across the area around the same time.
However, models differ with development and timing of these
features. Regardless the potential remains for heavy rainfall and
flooding with the extra support provided by energy associated with
the low and the surface trough. PWAT's start out in the long term
below normal then increase through Friday to near normal levels. A
flash flood watch remains in effect until Thursday. Additional
rainfall amounts from these storm along with already saturated soils
could lead to additional flash flooding and river flooding.

Afternoon highs will remain mostly in the 80s for most of the CWA
and overnight lows will be in the 70s with a slight warming trend at
the end of the period. The current pattern will eventually move on
and we start to dry out early next week as PoP's drop off and
 will decrease.

MARINE...

Moderate to strong onshore flow will develop this evening and
continue through Wednesday night. A Small Craft Advisory is in
effect through Wednesday night. Isolated to scattered showers
and thunderstorms are possible this evening, before increasing to
scattered to numerous Wednesday afternoon and evening. Locally
high seas and strong wind gusts are possible with any of these
storms through Wednesday night. Southeasterly flow will increase
to moderate on Thursday and persist through the weekend. The
elevated flow and seas will result in Small Craft Should Exercise
Caution conditions from Thursday through early Friday. Flow will
become weak to moderate Monday. Additional rounds of scattered to
numerous showers and thunderstorms will be through Sunday
afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    75  81  69  81  71  /  30  90  70  40  30
Victoria          74  79  68  79  70  /  50  90  80  70  40
Laredo            71  83  68  88  71  /  40  70  20  20  10
Alice             74  83  67  84  70  /  40  90  60  40  20
Rockport          75  82  70  81  74  /  30  90  80  60  30
Cotulla           74  84  68  87  71  /  50  70  20  20  20
Kingsville        75  82  68  82  70  /  40  90  70  40  20
Navy Corpus       76  80  71  79  74  /  30  90  80  50  30

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Thursday afternoon For the following
     zones: Aransas Islands...Bee...Calhoun Islands...Coastal
     Aransas...Coastal Calhoun...Coastal Kleberg...Coastal
     Nueces...Coastal Refugio...Coastal San Patricio...Duval...
     Goliad...Inland Calhoun...Inland Kleberg...Inland Nueces...
     Inland Refugio...Inland San Patricio...Jim Wells...Kleberg
     Islands...La Salle...Live Oak...McMullen...Nueces Islands...
     Victoria...Webb.

GM...Small Craft Advisory until 7 AM CDT Thursday For the following
     zones: Coastal waters from Baffin Bay to Port Aransas out
     20 NM...Coastal waters from Port Aransas to Matagorda Ship
     Channel out 20 NM...Waters from Baffin Bay to Port Aransas
     from 20 to 60 NM...Waters from Port Aransas to Matagorda
     Ship Channel from 20 to 60 NM.

&&

JV/71...SHORT TERM
Hazardous weather outlook, May 18, 6:55 PM CST, 2 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
755 PM CDT Tue May 18 2021

TXZ229>234-239>247-342>347-442-443-447-200100-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
755 PM CDT Tue May 18 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...Tonight

Isolated to scattered thunderstorms are possible tonight. A few
storms may produce large hail, damaging winds, or isolated
tornadoes.

A Flash Flood Watch is in effect through Thursday morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A squall line is likely to affect much of South Texas late Wednesday
morning through the afternoon with heavy rainfall, strong winds
and some hail. A few severe wind gusts and large hail are
possible with this line of storms before the activity diminishes
Wednesday night. Additional rounds of scattered to numerous
showers and thunderstorms are expected Thursday through the
weekend. A few storms could become strong or severe, along with a
threat of heavy rainfall.

A Flash Flood Watch is in effect through Thursday morning.

There is a MODERATE risk of rip currents Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ230-235-250-255-270-275-200100-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
755 PM CDT Tue May 18 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Tonight

A Small Craft Advisory is in effect until Thursday morning for the
coastal and open waters.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Scattered to numerous showers and thunderstorms will be possible
daily through the week. A few storms could become strong to possibly
severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, May 18, 4:21 PM CST, 5 hours 3 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
521 PM CDT Tue May 18 2021

TXZ229-182245-
La Salle-
521 PM CDT Tue May 18 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN LA SALLE
COUNTY...

At 518 PM CDT, an area of strong thunderstorms was developing over
northern LaSalle county. These storms were moving northeast at 30
mph. Some of these storms could produce wind gusts to 40 mph and
small hail.

Locations impacted include...
Cotulla, Millett, Los Angeles, Gardendale, Woodward and Fowlerton.

This includes Interstate 35 between mile markers 66 and 82.

LAT...LON 2842 9880 2841 9934 2864 9933 2865 9920
      2865 9880
TIME...MOT...LOC 2218Z 213DEG 29KT 2863 9907
Special weather statement, May 18, 5:32 PM CST, 3 hours 52 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
632 PM CDT Tue May 18 2021

TXZ229-230-190015-
McMullen-La Salle-
632 PM CDT Tue May 18 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN LA SALLE
AND NORTHWESTERN MCMULLEN COUNTIES...

At 630 PM CDT, strong thunderstorms were clustered over northeast
LaSalle and northwest McMullen counties, drifting east at 15 mph.

Winds in excess of 30 mph and half inch hail are possible with these
storms.

Locations impacted include...
Zella, Fowlerton and Los Angeles.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2864 9861 2851 9855 2840 9909 2864 9909
      2865 9908
TIME...MOT...LOC 2330Z 234DEG 20KT 2860 9878
Special weather statement, May 18, 6:49 PM CST, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
749 PM CDT Tue May 18 2021

TXZ230-231-190130-
Live Oak-McMullen-
749 PM CDT Tue May 18 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MCMULLEN
AND NORTHWESTERN LIVE OAK COUNTIES...

At 748 PM CDT, strong thunderstorms were clustered just west of
Tilden, moving east at 25 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Three Rivers, Choke Canyon, Tilden, Calliham, Cross, Crowther, Ray
Point, Esseville, Whitsett and Nell.

This includes the following highways...
 Interstate 37 between mile markers 67 and 83.
 US Highway 281 between mile markers 618 and 622.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2867 9806 2866 9809 2859 9805 2847 9802
      2839 9856 2864 9861 2864 9834 2861 9833
      2872 9819 2874 9808
TIME...MOT...LOC 0048Z 257DEG 25KT 2852 9851
Special weather statement, May 18, 8:38 PM CST, 46 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
938 PM CDT Tue May 18 2021

TXZ229-239-190330-
Webb-La Salle-
938 PM CDT Tue May 18 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL WEBB AND
SOUTHWESTERN LA SALLE COUNTIES...

At 938 PM CDT, strong thunderstorms were clustered near Encinal. The
storm is nearly stationary.

Winds in excess of 30 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Encinal.

This includes Interstate 35 between mile markers 34 and 46.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2792 9948 2811 9950 2817 9924 2801 9929
TIME...MOT...LOC 0238Z 138DEG 4KT 2803 9944
Special weather statement, May 18, 8:54 PM CST, 30 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
954 PM CDT Tue May 18 2021

TXZ233-190345-
Goliad-
954 PM CDT Tue May 18 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GOLIAD COUNTY...

At 953 PM CDT, a strong thunderstorm was located near Weesatche, or
10 miles northwest of Goliad, moving northeast at 25 mph.

Winds in excess of 30 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Weesatche, Weser and Ander.

This includes US Highway 183 between mile markers 628 and 636.

If outdoors, consider seeking shelter inside a building.

LAT...LON 2892 9739 2891 9738 2889 9735 2890 9734
      2887 9732 2888 9731 2886 9730 2884 9730
      2885 9726 2886 9725 2884 9723 2868 9747
      2878 9762 2892 9742
TIME...MOT...LOC 0253Z 219DEG 21KT 2880 9750

The radar

The Corpus Christi radar (KCRP), 129 km away, was scanning. The volume nearest the first event began at 03:23 UTC.

Open the radar archive at this moment

Event by event

23 flash flood, 1 thunderstorm wind. Local standard time, as filed.

Flash Flood, Victoria

When
May 18, 9:24 PM CST
Where
Victoria County, 2.63 mi WSW of (Vct)victoria Rgnl A to 2.48 mi NNE of Victoria
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
28.835, -96.960

Victoria emergency management reported several streets flooded in Victoria with a few cars stranded.

Thunderstorm Wind, Calhoun

When
May 18, 10:30 PM CST
Where
Calhoun County, 4.67 mi SSE of Kamey
Measured
65 kt (75 mph) estimated gust
Property damage
$50,000
Reported by
Public
Coordinates
28.585, -96.709

A microburst resulted in localized damage at a residence outside of Port Lavaca, overturning a travel trailer, uprooting an air conditioning unit, damaging an exterior power meter to the home, and producing tree damage.

Flash Flood, Calhoun

When
May 19, 12:40 AM CST
Where
Calhoun County, 0.92 mi SE of Port Lavaca to 1.04 mi SSE of Port Lavaca
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
28.610, -96.620

Heavy rain and flooding resulted in numerous road closures, stranded vehicles, and water rising into homes across multiple locations in the northern part of Calhoun County.

Flash Flood, Victoria

When
May 19, 2:10 AM CST
Where
Victoria County, 1.38 mi S of Bloomington to 0.51 mi SW of Bloomington
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
28.630, -96.880

Law enforcement reported multiple roads closed at Bloomington due to flooding.

Flash Flood, Nueces

When
May 19, 6:31 AM CST
Where
Nueces County, 0.79 mi SSW of Calallen to 0.73 mi SSW of Calallen
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
27.859, -97.634

The Calallen High School parking lot flooded.

Flash Flood, Webb

When
May 19, 6:44 AM CST
Where
Webb County, 1.51 mi NNE of (Lrd)laredo Intl Arp to 1.5 mi NNW of Lake Casa Blanca
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
27.560, -99.450

Numerous road closures due to flooding were reported in Laredo, including the 2300 block of Jacaman Road, Las Cruces Drive, and areas east of Mines Road.

Flash Flood, San Patricio

When
May 19, 6:45 AM CST
Where
San Patricio County, 1.2 mi NNW of Portland to 0.53 mi N of Portland
Cause
Heavy Rain
Reported by
NWS Employee
Coordinates
27.887, -97.336

Streets flooded in Portland.

Flash Flood, San Patricio

When
May 19, 7:06 AM CST
Where
San Patricio County, 0.61 mi W of Odem to 0.71 mi W of Odem
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
27.950, -97.590

Flooded roads reported near Odem Elementary School.

Flash Flood, Kleberg

When
May 19, 7:24 AM CST
Where
Kleberg County, 1.41 mi WNW of (Nqi)nas Kingsville to 1.29 mi ENE of Kingsville
Cause
Heavy Rain
Reported by
Public
Coordinates
27.510, -97.840

Vehicles were stranded with street closures in Kingsville.

Flash Flood, Kleberg

When
May 19, 7:43 AM CST
Where
Kleberg County, 0.82 mi ENE of Kingsville to 1.01 mi ENE of Kingsville
Cause
Heavy Rain
Reported by
Public
Coordinates
27.524, -97.857

The intersection of 14th Street and Santa Gertrudis Avenue was flooded in Kingsville.

Flash Flood, San Patricio

When
May 19, 7:58 AM CST
Where
San Patricio County, 4.29 mi E of West Sinton to 4.12 mi W of Sinton Arpt
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
28.024, -97.600

Farm-to-Market Road 630 and County Road 2015 west of Sinton was closed due to flooding.

Flash Flood, Aransas

When
May 19, 8:04 AM CST
Where
Aransas County, 5.98 mi SW of Rockport to 8.54 mi SW of Rockport
Cause
Heavy Rain
Reported by
Public
Coordinates
27.970, -97.130

Streets flooded in Aransas County near Bypass 35 with motorists unable to cross several roadways.

Flash Flood, Kleberg

When
May 19, 8:30 AM CST
Where
Kleberg County, 4.68 mi NNE of (Nqi)nas Kingsville to 4.74 mi NE of Kingsville
Cause
Heavy Rain
Reported by
Public
Coordinates
27.566, -97.803

Highway 77 between Bishop and Kingsville flooded.

Flash Flood, Nueces

When
May 19, 8:33 AM CST
Where
Nueces County, 3.82 mi NNW of Bishop to 2.46 mi WNW of Bishop Muni Arpt
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
27.634, -97.814

FM 666 north of Bishop was closed due to flooding.

Flash Flood, Kleberg

When
May 19, 9:48 AM CST
Where
Kleberg County, 1.23 mi E of Kingsville to 1.46 mi W of (Nqi)nas Kingsville
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
27.520, -97.850

Multiple roads flooded in and around Kingsville.

Flash Flood, Live Oak

When
May 19, 10:00 AM CST
Where
Live Oak County, 1.59 mi NNE of Mikeska to 1.53 mi NNE of Mikeska
Cause
Heavy Rain
Property damage
$50,000
Reported by
Fire Department/Rescue
Coordinates
28.303, -98.045

A bridge was washed out on County Road 365 near Farm-to-Market 799.

Flash Flood, Nueces

When
May 19, 11:40 AM CST
Where
Nueces County, 1.4 mi ENE of Corpus Christi to 1.45 mi NW of Corpus Christi
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
27.790, -97.400

Several roads flooded and closed in Corpus Christi, including: Interstate 37 at Carbon Plant, State Highway 286 at Holly Road, Rodd Field Road from South Padre Island Drive to Holly Road.

Flash Flood, Nueces

When
May 19, 11:46 AM CST
Where
Nueces County, 2.77 mi NE of (Crp)corpus Christi to 3.11 mi NE of (Crp)corpus Christi
Cause
Heavy Rain
Property damage
$10,000
Reported by
Public
Coordinates
27.800, -97.470

Water entered businesses in northwest Corpus Christi.

Flash Flood, San Patricio

When
May 19, 12:14 PM CST
Where
San Patricio County, 1.4 mi ENE of Portland to 1.34 mi ENE of Portland
Cause
Heavy Rain
Reported by
Public
Coordinates
27.880, -97.310

Water over 1 feet deep reported at Trinity Drive and Frio Drive in Portland.

Flash Flood, Nueces

When
May 19, 12:15 PM CST
Where
Nueces County, 1.51 mi SSE of Corpus Christi to 1.45 mi SSE of Corpus Christi
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
27.760, -97.410

Ayers Street and Tarlton Street flooded due to heavy rain.

Flash Flood, Nueces

When
May 19, 12:15 PM CST
Where
Nueces County, 0.48 mi WSW of Corpus Christi to 0.5 mi WSW of Corpus Christi
Cause
Heavy Rain
Reported by
Public
Coordinates
27.777, -97.427

Baldwin and Osage Streets flooded.

Flash Flood, Aransas

When
May 19, 12:43 PM CST
Where
Aransas County, 2.54 mi WNW of Rockport to 2.57 mi WNW of Rockport
Cause
Heavy Rain
Reported by
Public
Coordinates
28.030, -97.090

Street closure reported due to heavy rain.

Flash Flood, Kleberg

When
May 19, 2:00 PM CST
Where
Kleberg County, 3.68 mi E of Vattmannville to 3.55 mi E of Vattmannville
Cause
Heavy Rain
Reported by
Public
Coordinates
27.330, -97.710

The intersection of Farm-to-Market 628 and Farm-to-Market 1546 flooded as water went out of banks from the Arana Creek across Farm-to-Market 1546.

Flash Flood, Victoria

When
May 19, 2:18 PM CST
Where
Victoria County, 0.92 mi NW of Placedo to 1.13 mi NW of Placedo
Cause
Heavy Rain
Reported by
Public
Coordinates
28.690, -96.830

Farm-to-Market 616 flooded near the underpass of Highway 87.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2021Every state in 2021This day in weather historyWarnings in Texas, May 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 963249, 963297, 963251, 963253, 963255, 963259, 963261, 963263, 963264, 963275, 963277, 963279, 963280, 963281, 963282, 963283, 963284, 963285, 963286, 963287, 963288, 963289, 963291, 963292.